MAUDE Adverse Event Report: ARTHREX, INC. 2.9MM BIOCOMPOSITE PUSHLOCK KIT; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. 2.9MM BIOCOMPOSITE PUSHLOCK KIT; BIO SOFT TISSUE FIXATN FASTNR
Model Number 2.9MM BIOCOMPOSITE PUSHLOCK KIT
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/17/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the ar-2923bc-k, indicator label is missing.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed, the device was returned without a temperature sticker.See ncr-17709.

Brand Name
2.9MM BIOCOMPOSITE PUSHLOCK KIT
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19212071
Report Number1220246-2024-02596
Device Sequence Number17877939
Product Code MAI
UDI-Device Identifier00888867224117
UDI-Public00888867224117
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K101679
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model Number2.9MM BIOCOMPOSITE PUSHLOCK KIT
Device Catalogue NumberAR-2923BC-K
Device Lot Number13575552
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/08/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2021
Initial Report FDA Received Date04/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown